Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Mesures associées aux fonctionnelles additives de Markov. I

Author: D. Revuz
Journal: Trans. Amer. Math. Soc. 148 (1970), 501-531
MSC: Primary 60.62
MathSciNet review: 0279890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: With each additive functional of Markov processes we associate a measure and characterize, under duality hypotheses, those which correspond to $ \sigma $-finite measures. This enables us to weaken the hypotheses of Meyer's theorem on representation of potentials of measures as potentials of additive functional. We characterize also the measures which are associated with continuous additive functionals. This leads us to show that for each finite continuous additive functional of the process there exists a finite continuous additive functional of the dual process such that the corresponding time-changed processes are in duality. Similar results are also stated for subprocesses which generalize results by Hunt and Blumenthal and Getoor.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62

Additional Information

PII: S 0002-9947(1970)0279890-7
Keywords: Dual processes, reference excessive measure, $ \sigma $-integrable functionals, accessible terminal times, natural potentials, regular potentials, random-time change, subprocesses
Article copyright: © Copyright 1970 American Mathematical Society